# SDR QXEA200501771

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 4,301 hours, 4,021 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2308 - AFTER START, THE PITCH TRIM CAUTION REMAINED ILLUMINATED.  AFTER ENGINE SHUTDOWN, CAUTION LIGHT WENT OUT.  MAINTENANCE REINITIALIZED POWER TO FCS ECU NR 1 AND 2.  FAULT LIGHT DID NOT RE-ILLUMINATED.  CYCLED TRIM-ELEVATOR NOSE UP AND NOSE DOWN, CHECKS OK.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
